What Is the Antidote of Primperan Overdose In an Infant Weighing 5 Kg?

0 votes
primperan extrapyramidal manifestations
asked Mar 7, 2010 by anonymous
edited Apr 9, 2010 by administrator

1 Answer

0 votes
Treatment of Primperan (metoclopramide) overdose generally involves symptomatic and supportive care. There is no specific antidote for metoclopramide intoxication; however, agents like diphenhydramine and benztropine may be useful in controlling extrapyramidal reactions like extreme restlessness, involuntary movements, and uncontrollable speech. Symptoms of metoclopramide overdose are generally self-limiting and usually subside within 24 hrs. Appropriate therapy should be instituted if hypotension or excessive sedation occurs. Methaemoglobinaemia (higher methemoglobin) should be treated with methylene blue. Haemodialysis or peritoneal dialysis is unlikely to enhance the elimination of metoclopramide.
answered Feb 1, 2013 by donnap Diamond Guide (2,197 points)

Related questions

0 votes
0 answers
0 votes
2 answers
136 views asked Jan 31, 2010 by anonymous
0 votes
0 answers
64 views asked Jan 2, 2010 by anonymous
0 votes
1 answer
0 votes
0 answers
0 votes
1 answer
85 views asked Mar 17, 2010 by anonymous
...